# SDR 20001017SH029

- Difficulty date: September 19, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N6257P
- Make and model: Bell UH-1H
- Aircraft serial: 6308807
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 20505015249
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUEL, FOUND FORWARD CROSSTUBE AT RIGHT SADDLE CRACKED.  POSSIBLE CAUSE, WEAR.  (X)
